Open Access
Translator Disclaimer
1995 On well-posedness of integro-differential equations in weighted $L^2$-spaces
John A. Burns, Kazufumi Ito
Differential Integral Equations 8(3): 627-646 (1995). DOI: 10.57262/die/1369316511


In this paper we consider the problem of constructing a well-posed state space model for a class of singular integro-differential equations of neutral type. The work is motivated by the need to develop a framework for the analysis of numerical methods for designing control laws for aeroelastic systems. Semigroup theory is used to establish existence and well-posedness results for initial data in weighted $L^{2}-$spaces. It is shown that these spaces lead naturally to the dissipativeness of the basic dynamic operator. The dissipativeness of the solution generator combined with the Hilbert space structure of these weighted spaces make this choice of a state space more suitable for use in the design of computational methods for control than previously used product spaces.


Download Citation

John A. Burns. Kazufumi Ito. "On well-posedness of integro-differential equations in weighted $L^2$-spaces." Differential Integral Equations 8 (3) 627 - 646, 1995.


Published: 1995
First available in Project Euclid: 23 May 2013

zbMATH: 0813.34064
MathSciNet: MR1306580
Digital Object Identifier: 10.57262/die/1369316511

Primary: 34K40
Secondary: 45K05 , 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.


Vol.8 • No. 3 • 1995
Back to Top